Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bigbird13

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bigbird13

  • Rank
    New Member
  1. Hey! Sounds like you had a good time in Hawaii. I'm glad you didn't get burned. The only thing that got burned when I was in Costa Rica was my ears. Dumb-o me forgot to put sunblock on them. Things are going ok, I guess. I don't know. The other day I saw the reflection of my face in the window of my car while it was nice and sunny outside and just wanted to cry. My right cheek has some ugly scars on it and I think being so dry doesn't help much either. Some of those scars were not the
  2. Thanks! I couldn't remember what the cumulative dose was supposed to be. I will definitely see if I can get her to bump my dose back up to 80mg or see if she will extend my treatment by one month.
  3. Yeah, all I could find about the sunscreen is Nuderm too. I have it right here sitting in front of me and it says "NextDerm". I don't know, I did a search for it and was able to come across some other products by the same brand. Well, they sell it in my derm's office, so hopefully it will be good. It is a sunblock with an SPF of 45, so it should be sufficient, I hope. Do you remember awhile back when I told you that my derm was requiring me to come in every two weeks? Well she is, and I ask
  4. Hey Bigbird! I ordered off of eBay the LRP (La Roche Posay???) Spf 60 for my body and spf 40 for my face. I did the 40 for my face because the reviews said the 60 left a white cast. I want to try to use 60 on my face, but if not, I'll at least have the 40. I plan to wear a hat as much as I can as well. I do want to go get some drug store sunscreens as well....just in case I start running low. I've been reading up on makeupalley which ones would be good.... I am pretty nervous about t
  5. I was just wondering if any of you guys/girls out there could help me out? I started accutane in November 1, 2005 and I am scheduled to come off of it March 1, 2006. My question is will I have taken enough accutane by that time to hopefully kick my acne in the butt? I have read some threads on this board about recommended dosages, but I am unsure of how to calculate this. I am 6'0 tall and weigh 148 lbs. By March 1st I will have been taking accutane for four months. The first month I was
  6. Yoohoo, What sunscreen do you plan on using during your trip to Hawaii?
  7. It is funny (not really) that you should mention this because I noticed this the other day too! I have now been on accutane for 51 days and have never noticed this problem until just the other day. If this has to happen to me I guess I am lucky because I have very light hair and it is not that noticable, at least according to my husband, but it's not like you can wax or anything. I am starting to wonder if accutane is the real culprit or the birth control pills. Prior to 'tane I was not tak
  8. I wouldn't worry too much about your lab work. I have been on accutane now for a little more than a month and half in (I started 11/1/05) now and I had this problem as well. Everything started out great, my labs were normal, etc., but then on my second visit (my derm actually requires me to get my labs done every two weeks instead of monthly) two weeks after I had started taking accutane my labs were elevated. Then at the one month mark my labs were back to normal again. I think it just migh
  9. It is fine to wear make-up while on accutane and it is almost always a requirement for females to be on birth control while taking accutane, especially if your sexually active. So, in other words, yes, start taking the bcp as soon as possible, even if your not sexually active it will have no effect on the 'tane.
  10. I was also prescribed Nicomide along with many other topicals. Unfortunately, I never got to try the nicomide because my insurance wouldn't cover it because it is considered to be a "vitamin". Go figure, they (insurance company) will cover accutane but not nicomide. Oh well, guess I can't complain.
  11. Now that I know that you have been on accutane for a total of three months I definitely would advise you not to have any cosmetic procedures done until you have been off the accutane for a total of six months. I have never heard of the cream he prescribed. I would say unless you experience any side effects from it it would probally be ok. Best of Luck
  12. Currently I am taking Yasmin. I just started my third pack. Originally I had started taking bcp pills because I suffer from horrible menstral cramps, that are literally dehabilitating. As of right now I must say I am only on bcp because of the accutane. Don't get me wrong there is nothing wrong with the Yasmin, it is probally the best bcp that I have been on so far. My periods are very regular and my menstral cramps are almost non-existant. Other than that though it hasn't done anything
  13. That seems really strange to me. How bad was your acne when he started you on 'tane? From what I have read most people do at least 3-6 month courses of 'tane. Your acne must have been very mild. If your acne was worse than mild I have a feeling it will probally come back, one month doesn't seem like long enough to be very effective. As for the micro-dermabrasion, I think that that is a horrible idea right now. If you read all the literature about accutane and the insert that is provided
  14. Hello from (MUA), I just had my doctor's appt. this afternoon and my doctor prescribed 40mg. of accutane twice daily. It kind of blew me away because it seems that that dosage is twice what most people start on. My Derm was in and out of there in a flash. She didn't really stick around to answer any questions. Oh well. While I was filling my Rx I noticed that Neosporin has a new lip treatment out, so I picked up a tube of that to try. I need to go by Target and stock up on a few more sup
×